# SDR CALA2015062900532

- Difficulty date: June 27, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 78,353 hours, 19,763 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Defective
- Location: Le Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING DURING FL 190 GOT LE SLAT ASYM EICAS MSG WITH A LE DISCRETE LIGHT.  RAN THE CHECKLIST & COMPLIED.  CLEARED OFF AT FL 2101 THEN WENT BACK DOWN TO FL 200 235 KTS HAD NO CONTROLLABILITY PROBLEMS TS IAW FIM 27-5100-815-805.  FOUND FAULT SLAT LOSS MSG 317 & 337 TROUBLESHOOT IAW WDM 27-81-31.  FOUND BAD SLAT LOSS SENSING SWITCH S10340. R & R SWITCH IAW MM 27-81-41.  OPERATIONS CHECKED GOOD.
